# SDR 9700759906

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2529
- Condition: Failed
- Location: Rt Engine
- Part time: 20,397 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DROPPED OFF LINE ACCOMPANIED BY AC CROSSTIE LOCKOUT AFTER TAKEOFF.  FLIGHT RETURNED TO GCM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT GENERATOR SHAFT SHEARED INTERNALLY.  REPLACED THE GENERATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
